Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/73668
DC FieldValueLanguage
dc.contributor.authorCaballero, J.en_US
dc.contributor.authorHarjani, J.en_US
dc.contributor.authorSadarangani, K.en_US
dc.date.accessioned2020-07-13T11:07:22Z-
dc.date.available2020-07-13T11:07:22Z-
dc.date.issued2020en_US
dc.identifier.issn1584-2851en_US
dc.identifier.otherScopus-
dc.identifier.urihttp://hdl.handle.net/10553/73668-
dc.description.abstractIn this paper, we present a sufficient condition for the uniqueness of solutions to a nonlocal fractional boundary value problem which can be considered as the fractional version to the thermostat model. As application of our result, we study the eigenvalues problem associated and, moreover, we get a Lyapunov-type inequality.en_US
dc.languageengen_US
dc.relationMTM 2016–79436–Pen_US
dc.relation.ispartofCarpathian Journal of Mathematicsen_US
dc.sourceCarpathian Journal of Mathematics [ISSN 1584-2851], v. 36 (2), p. 223-228, (Enero 2020)en_US
dc.subject1207 Investigación operativaen_US
dc.subject120705 Programación dinámicaen_US
dc.subject120299 Otras (especificar)en_US
dc.subject.otherEigenvalueen_US
dc.subject.otherFractional differential equationen_US
dc.subject.otherLyapunov-type inequalityen_US
dc.subject.otherThermostat modelen_US
dc.titleUniqueness of solutions for a fractional thermostat modelen_US
dc.typeinfo:eu-repo/semantics/Articleen_US
dc.typeArticleen_US
dc.identifier.scopus85087375047-
dc.contributor.authorscopusid7102010775-
dc.contributor.authorscopusid26032169000-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn1843-4401-
dc.description.lastpage228en_US
dc.identifier.issue2-
dc.description.firstpage223en_US
dc.relation.volume36en_US
dc.investigacionCienciasen_US
dc.type2Artículoen_US
dc.utils.revisionen_US
dc.date.coverdateEnero 2020en_US
dc.identifier.ulpgces
item.grantfulltextnone-
item.fulltextSin texto completo-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.orcid0000-0002-3154-6773-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameCaballero Mena, Josefa-
crisitem.author.fullNameHarjani Saúco, Jackie Jerónimo-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
crisitem.author.departamentoMatemáticas-
crisitem.author.departamentoMatemáticas-
crisitem.author.departamentoMatemáticas-
Appears in Collections:Artículos
Show simple item record

Page view(s)

15
checked on Oct 25, 2020

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.